# SDR JJBA20230721022

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 37,041 hours, 25,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18A FWD EMERGENCY EXIT SIGN FACING THE WRONG DIRECTION. SWAPPED AROUND FLOOR EMERGENCY EXIT SIGNS AND FACED CORRECT WAY
